# SDR IPXA11566595

- Difficulty date: May 4, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545755
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL HAS EDGE DAMAGE, STA 560-620, BL 0 - LBL 25,     FLOOR PANEL REPLACED IAW EO B757-5320-9692-G.
